MathSciNet Relay Station
MathSciNet bibliographic data
MR1882086 30D05 (31A05 31C35)
Poggi-Corradini, Pietro On the failure of a generalized Denjoy-Wolff theorem. Conform. Geom. Dyn. 6 (2002), 13–32 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement